Hi, ive been having alot of pain in my left testicle for about the last week or so. I went to the doctor and was scripted 5/500 vicodin. The problem with this is that acetaminophen has always made me really sick to the stomach and made my abs hurt. How would i go about asking my doctor for a painkiller that doesnt have tylenol in it without looking like im just trying to get high? Because im really not! I dont really know how to explain that it has always made me sick, BEFORE i ever even took vicodin for pain i would take regular tylenol and it made me sick to the stomch :/ What should i do?
17 May 2010
You need to be honest with your doctor and just tell him that you are very sensitive to Tylenol. Explain it makes you very sick and also tell your doctor you are not drug seeking but don't want to get sick all the time because of Tylenol products. I would list Tylenol as one of your allergies and that will help in future doctor visits. It may no be an actual allergy but a sensitivity but I would list it anyway so you don't have to explain yourself all the time. It will make things easier on you in the future so doctors won't think you are drug seeking. Hope this suggestion helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went to see my doctor last friday and asked him for a pain killer medication because I was in a lot of pain due to having shingles. But when I saw ...
4 answers • 14 Dec 2009
4 answers • 19 Dec 2009
I've taken oxycodone/acetaminophen before and it worked for the pain at that time. Now (years later) I pulled some muscles in my back and the ...
4 answers • 27 Apr 2010
Is there any pain medication for example from a surgery that does not have acetaminophen or aspirin?
After a surgery the doctor would always give me a pain pill with acetaminophen with it. I would tell the doctor that they always cause Extreme ...
4 answers • 11 Feb 2013
I go to the dentist tomorrow my teeth are hurting extremely bad, I do not want Vicodin. I would rather Percocet.
2 answers • 25 Jun 2014